# SDR MASA2015053012115

- Difficulty date: May 30, 2015
- Submitted: May 31, 2015
- Operation: Air carrier
- Aircraft: N906FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15006
- Aircraft time: 30,286 hours, 24,414 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PAX DOOR JAMMED DURING OPENING.  INSPECTED DOOR AND OPERATED DOOR SEVERAL TIMES NO DEFECTS NOTED.
